Health & Household > Health Care > Over-the-Counter Medication > Pain Relievers > Non-Aspirin > Ibuprofen
Motrin Children's Oral Suspension Grape Flavor - 4 oz, Pack of 2
Product ID: B073VPQKR4
Condition: New
Sold Out
Product Description
Motrin Children's Oral Suspension Grape Flavor - 4 oz, Pack of 2
- Temporarily relieves minor aches due to the common ,flu, sore throat, headache, and toothache
- Temporarily reduces fever
- Contains 100 milligrams of ibuprofen
- Lasts up to 8 hours
- For children ages 2 to 11
- 4-ounce bottle
Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. For ages 2 to 11 years. Lasts up to 8 hours. Alcohol free.Active Ingredients: In Each 5 mL = 1 Teaspoonful: Ibuprofen 100 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Technical Specifications
Country
USA
Brand
Motrin
Manufacturer
Kenvue Brands LLC
Binding
Baby Product
ItemPartNumber
JO60304
Size
8 Fl Oz (Pack of 1)
UnitCount
1
